# SDR CALA2014122392858

- Difficulty date: December 18, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 54,660 hours, 21,894 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK ACCESS CUT OUT AT 640HB HAS 1 EACH ELONGATED HOLE.  IAW ECRA 5720-02624, INSTALLED BUSH REPAIR CATEGORY A REPAIR WITH NO RE INSPECTION REQUIREMENTS.
